# SDR FDEA201503130908

- Difficulty date: March 13, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5383210320600
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK PRESSURE DECK INTERCOSTAL AT FRAME 47 BETWEEN RIB 3 RT & 4 RT CRACKED.  REMOVED THE INTERCOSTAL IAW SRM 51-40-21.  FABRICATED A NEW INTERCOSTAL IAW SRM 53-15-15-60 AND INSTALLED IAW SRM 51-40-21.
